# SDR UPS03240684

- Difficulty date: April 10, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: W/B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  BODY FAIRING NR 3430, HAS CORRODED FRAME AFT OF GND. COOLING FAN DOOR  CUT OUT.   FRAME REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-06 OUT OF LIMITS IAW SRM 51-10-01.  NEW FRAME FABRICATED IAW SRM 51-20- 1 FIG 7.  NEW FRAME INSTALLED IAW SRM 51-30-2
